# SDR SWAA2022032553764

- Difficulty date: December 17, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FOOL PANEL SPLICE AT BS 727D IS CRACKED / REPLACED THE AFT CARGO BAY FLOOR PANEL SPLICE AT BS727D. WILL BE INSTALLED ON CUSTOMER CARD# JPANEL-141-CLOSE. NEW SPLICER RECIEVED ON P.O.# 762185 FOR TRACKING ONLY.
